MAUDE Adverse Event Report: PHILIPS NORTH AMERICA LLC ANTIMICROBIAL CUFF, 1 HOSE, ADULT XL (1)

PHILIPS NORTH AMERICA LLC ANTIMICROBIAL CUFF, 1 HOSE, ADULT XL (1)
Model Number M4556B
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code Low Blood Pressure/ Hypotension (1914)
Date of Event 11/17/2021
Type of Reportable Event Death
Event or Problem Description
It was reported to philips that the a patient died due to blood pressure monitor failure.The device was in use at time of event and patient died.
 
Additional Manufacturer Narrative
Reporter institution phone number (b)(6).Reporter phone number (b)(6).A follow up report will be submitted once the investigation is complete.
 
Additional Manufacturer Narrative
The philips field service engineer (fse) was unable to confirm the event.The fse emailed the customer to gather additional information, but the customer refused further investigation.The cause of the event is unknown.The customer declined service.The device remained on site.

Brand Name
ANTIMICROBIAL CUFF, 1 HOSE, ADULT XL (1)
Common Device Name
ANTIMICROBIAL CUFF, 1 HOSE, ADULT XL (1)
Manufacturer (Section D)
PHILIPS NORTH AMERICA LLC
3000 minuteman road
andover MA 01810
Manufacturer (Section G)
PHILIPS NORTH AMERICA LLC
3000 minuteman road
andover MA 01810
Manufacturer Contact
jeanne ahearn
222 jacobs st
cambridge, MA 02141
6172455900
MDR Report Key14827988
Report Number1218950-2022-00508
Device Sequence Number14672206
Product Code OED
UDI-Device Identifier00884838003125
UDI-Public00884838003125
Combination Product (Y/N)N
Initial Reporter CountryDA
PMA/510(K) Number
K071885
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Model NumberM4556B
Device Catalogue NumberM4556B
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/15/2022
Supplement Date Received by Manufacturer06/15/2022
Initial Report FDA Received Date06/27/2022
Supplement Report FDA Received Date12/18/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexUnknown